# SDR SWAA2023110615618

- Difficulty date: October 28, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 64,297 hours, 38,163 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECT; STEP 31 OF TASK TTG8Q004F3Y4 ; EMERGENCY CABIN FLASHLIGHTS RED BLINKING INDICATOR ARE INOP.<[01] UPON FURTHER INSPECTION; FOUND BATTERY CONNECTIONS IN FLASHLIGHTS TO BE LOOSELY CONNECTED. PROPERLY CONNECTED BATTERIES TO FLASHLIGHTS; PERFORMED OPS CHECK; AND REINSTALLED FLASHLIGHTS INTO CRADLES IAW AMM TASK 25-64-00-900-806. OPS CHECK GOOD.;[02] VERIFIED CORRECTIVE ACTION #1 VERIFIED MEASUREMENTS
